MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ISOAIR DOM 84 IN TYPE B PLUG; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

STRYKER MEDICAL-KALAMAZOO ISOAIR DOM 84 IN TYPE B PLUG; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Catalog Number 2941000001
Medical Device Problem Code Material Too Soft/Flexible (4007)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there is a general increase in pressure injuries.Attempts are being made to gather additional details from the user facility.
 
Additional Manufacturer Narrative
Further investigation identified that the reported issues were due to the power cord not being secured well (resulting in power loss to the pump), and that isoair pumps fail diagnostics.Based on available information, stryker determined that the pressure injury was not serious in nature.
 
Event or Problem Description
No new information.

Brand Name
ISOAIR DOM 84 IN TYPE B PLUG
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key24705738
Report Number0001831750-2026-00023
Device Sequence Number16091183
Product Code FNM
UDI-Device Identifier07613327504002
UDI-Public07613327504002
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number2941000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date03/26/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown